On some Ostrowski type inequalities via Montgomery identity and Taylor's formula
AbstractA new extension of the weighted Montgomery identity is given, by using Taylor's formula, and used to obtain some Ostrowski type inequalities and the estimations of the difference of two integral means.
How to Cite
Aljinovic, A. A., & Pecaric, J. (2005). On some Ostrowski type inequalities via Montgomery identity and Taylor’s formula. Tamkang Journal of Mathematics, 36(3), 199-218. https://doi.org/10.5556/j.tkjm.36.2005.112